IJPAM: Volume 94, No. 2 (2014)
THE CLASS OF BOUNDED SEQUENCES
OF POSITIVE REAL NUMBERS
Marcin Szweda, Roman Wituła
Institute of Mathematics
Silesian University of Technology
Kaszubska 23, 44-100 Gliwice, POLAND
Abstract. In this paper some equivalence relation in the class of bounded sequences of positive numbers is discussed. This relation enables to understand better the permutations preserving divergence of the same rate, introduced by Johnston. It also gives the possibility to prove, in a new way, the combinatoric characterization of these permutations.
Received: May 4, 2014
AMS Subject Classification: 40A05, 05A05
Key Words and Phrases: ivergence of series at the same rate, permutation preserving divergence of the same rate
Download paper from here.
DOI: 10.12732/ijpam.v94i2.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 251 - 261
This work is licensed under the Creative Commons Attribution International License (CC BY).